Izvestiya Rossiiskoi Akademii Nauk. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2002, Volume 66, Issue 6, Pages 137–158 (Mi izv412)  

This article is cited in 2 scientific papers (total in 2 papers)

Analogues of Tauberian theorems for the Laplace transform

A. Yu. Popov, Yu. S. Chainikov

M. V. Lomonosov Moscow State University

Abstract: We present various strengthened versions of the Tauberian theorem for the Laplace transform proved by S. V. Konyagin and A. Yu. Popov in 1995.

DOI: https://doi.org/10.4213/im412

Full text: PDF file (1814 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2002, 66:6, 1219–1242

Bibliographic databases:

UDC: 517.521.75
MSC: 11B57, 11N05, 11M26, 11M45, 11M56, 30B40, 30B50
Received: 13.12.2001

Citation: A. Yu. Popov, Yu. S. Chainikov, “Analogues of Tauberian theorems for the Laplace transform”, Izv. RAN. Ser. Mat., 66:6 (2002), 137–158; Izv. Math., 66:6 (2002), 1219–1242

Citation in format AMSBIB
\Bibitem{PopCha02}
\by A.~Yu.~Popov, Yu.~S.~Chainikov
\paper Analogues of Tauberian theorems for the Laplace transform
\jour Izv. RAN. Ser. Mat.
\yr 2002
\vol 66
\issue 6
\pages 137--158
\mathnet{http://mi.mathnet.ru/izv412}
\crossref{https://doi.org/10.4213/im412}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1970355}
\zmath{https://zbmath.org/?q=an:1069.44002}
\transl
\jour Izv. Math.
\yr 2002
\vol 66
\issue 6
\pages 1219--1242
\crossref{https://doi.org/10.1070/IM2002v066n06ABEH000412}


Linking options:
  • http://mi.mathnet.ru/eng/izv412
  • https://doi.org/10.4213/im412
  • http://mi.mathnet.ru/eng/izv/v66/i6/p137

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Yu. Popov, A. P. Solodov, “Lower Bounds for Positive and Negative Parts of Measures and the Arrangement of Singularities of Their Laplace Transforms”, Math. Notes, 82:1 (2007), 75–87  mathnet  crossref  crossref  mathscinet  isi  elib
    2. Popov S.P., Tcheremissine F.G., “Subsonic rarefied gas flow over a rack of flat transverse plates”, Journal of Applied Mechanics and Technical Physics, 49:1 (2008), 46–52  crossref  zmath  adsnasa  isi  elib  scopus
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:378
    Full text:204
    References:34
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021